# SDR SWAA107536

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 52,261 hours, 43,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING NR 5 SLAT O/B CORNER T/E WEDGE DELAMINATED.  REPAIRED NR 5 SLAT PER MM.
